# SDR DALA2019030101344

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 60,327 hours, 22,065 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0964436) DURING INSPECTION FOUND CRACK WEB BTW BS 328 TO BS 344 AT LEVEL LBL 45.5 AT FWD GALLEY AREA. REPLACED WEB BTW BS 328 TO BS 344 AT LEVEL LB L45.5 AT FWD GALLEY AREA AS PER SRM 51-40-02 AND DRAWING 141A5400.
